# SDR AWXA200600246

- Difficulty date: January 17, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 73,648 hours, 29,237 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 113N2803
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C10 DISCOVERED LT TRAILING EDGE FLAP, AFT FLAP AREA, DISBOND AT THE INBOARD END, UPPER SURFACE AT WBL 71.0L.  MAINTENANCE REMOVED DELAMINATED PREVIOUS REPAIR PLY, CLEANED AND PREPPED AREA FOR BONDING OF REPLACEMENT REPAIR PLIES IAW BOEING 757-200 SRM 51-70-17.  APPLIED REPAIR PLIES AND BONDED TO THE LT TRAILING EDGE FLAP, UPPER SURFACE, AT WBL 71.0L IAW BOEING 757-200 SRM 51-70-17-0G.
